Translator Disclaimer
August, 2019 Power-free Values of Strongly $Q$-additive Functions
Karam Aloui, Mohamed Mkaouar, Walid Wannes
Taiwanese J. Math. 23(4): 777-798 (August, 2019). DOI: 10.11650/tjm/181208

Abstract

Let $f$ be a strongly $q$-additive function with integer values. Given an integer $k \geq 2$, we try to estimate the number of positive integers $n \leq N$ (resp. primes $p \leq N$) for which $f(n)$ is $k$-free (resp. $f(p)$ is $k$-free).

Citation

Download Citation

Karam Aloui. Mohamed Mkaouar. Walid Wannes. "Power-free Values of Strongly $Q$-additive Functions." Taiwanese J. Math. 23 (4) 777 - 798, August, 2019. https://doi.org/10.11650/tjm/181208

Information

Received: 10 June 2018; Revised: 30 November 2018; Accepted: 16 December 2018; Published: August, 2019
First available in Project Euclid: 18 July 2019

zbMATH: 07088947
MathSciNet: MR3982061
Digital Object Identifier: 10.11650/tjm/181208

Subjects:
Primary: 11A63, 11L03, 11N05, 11N69

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.23 • No. 4 • August, 2019
Back to Top